# SDR SIMA200922602

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 18,164 hours, 16,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Part time: 18,164 hours, 16,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING MAINTENANCE BASE INSPECTION REPAIR OF TIME DELAYED MAINTENANCE ITEM FOR SCRATCH TO CENTER OF FUSELAGE 1 SKIN WAS DUE.  CUT OUT 4.5 X 2.0 INCH AREA TO REMOVE DAMAGE.  FABRICATED A 4.5 X 2.0 INCH FILLER FROM AL2024T3 0.050" AND A 12.0 X 10.9 INCH DOUBLER FROM AL2024T3 0.063".  PREPPED, CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR IAW AEA EO EM-5300-1272 PART D.  AIRCRAFT RETURNED TO SERVICE.
